Loading, please wait...

Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz

Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 1 of 4Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 2 of 4Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 3 of 4Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 4 of 4
Children's Advil Liquid Fever Reducer/Pain Reliever - 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 1 of 4
$5.99
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • Includes one 4oz bottle of Children's Advil, grape-flavored liquid.
  • Children's Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose.
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL.

Specifications

Suggested Age: 2 Years and Up

Health Facts: Contains pain reliever, Aspirin-free

Active Ingredient Strength Value: 100 milligrams

Product Warning: Contains ibuprofen

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Safety and Security Features: Child-resistant packaging

Package Quantity: 1

Features: Soothing

TCIN: 14078322
UPC: 305730171304
Item Number (DPCI): 094-01-0029
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

When your child has a fever, you know what it's like to wait it out. Children's Advil lasts for up to 8 hours with just one dose to reduce fever. This multi symptom fever reducer/pain reliever in an easy-to-take liquid, reduces fever and temporarily relieves aches and pains due to the common cold, flu headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Children's Liquid Advil is available in fruit, bubblegum, grape, blue raspberry, sugar-free, dye-free berry, and dye-free white grape flavors. This Children's Advil is suitable for children ages 2-11 - review all labeled directions and warnings prior to administering to children. (1) Based on reducing fever below 100 degreesF (3) Based on lowering fever below 100 degreesF as compared to Children's Tylenol
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.9 out of 5 stars with 44 reviews
100% would recommend
29 recommendations
value: 4.8 out of 5
quality: 4.6 out of 5

Review images (3)

Guest review image 1 of 3, zoom inGuest review image 2 of 3, zoom inGuest review image 3 of 3, zoom in

Best working fever reducer hands down

5 out of 5 stars
Jenny - 3 months ago
originally posted on http://www.advil.com/
Works fast and effective. Better than tylenol forsure, but I even prefer it over motrin as well and so does my child. The blue raspberry is the preferred choice.
Did you find this review helpful?
Report review

Great for fever

5 out of 5 stars
Would recommend
Yesi5 - 3 months ago, Verified purchaser
Daughter had fever all night and it wouldn’t go down with other medicine, but within 30 min of giving her Advil, the fever was gone! Great medicine!
value: 5 out of 5
quality: 5 out of 5
2 guests found this review helpful. Did you?
Report review

(no review title)

4 out of 5 stars
Would recommend
Mavin - 8 months ago, Verified purchaser
Good shelf medicine , Grape flavour is preferred by babies and easy to get .
quality: 3 out of 5
value: 3 out of 5
1 guest found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
Anna - 10 months ago, Verified purchaser
I like children’s Advil, it works great for fever and as a painkiller while teething and my child doesn’t have an allergy for it. She likes the taste.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Recommend

5 out of 5 stars
Would recommend
Blee01 - 10 months ago, Verified purchaser
Highly recommend. This has always been my go to for fevers and headaches for my daughter. This seems to be the only OTC that works best. Great price here too.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Kids Approved

5 out of 5 stars
Would recommend
Elgee - 1 year ago, Verified purchaser
The only flavor that all 3 of my kids love! They enjoy taking medicine only if it is this grape flavor. Does the job.
quality: 5 out of 5
Did you find this review helpful?
Report review

Best working fever reducer hands down

5 out of 5 stars
Jenny - 1 year ago
originally posted on advil.com
Works fast and effective. Better than tylenol forsure, but I even prefer it over motrin as well and so does my child. The blue raspberry is the preferred choice.
Did you find this review helpful?
Report review

Been a FAN for YEARS!

5 out of 5 stars
Would recommend
mrsdchastain - 3 years ago
Although I received a complimentary bottle to provide this review, I have been a HUGE fan of this product for many years. It has helped my family greatly and my kiddos take it easily because they love the great grape flavor.
value: 5 out of 5
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.